# SDR DALA2016111008556

- Difficulty date: June 16, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,015 hours, 48,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER PRODUCTION ANGLE BS 1338, LONGERONS 28R & 28L.  THE ANGLE WAS REPLACED IAW SRM 51-30-5, 51-30-2  AND DRAWING 9915561 REV CG.
